# SDR O9I2006F00000

- Difficulty date: May 23, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N290PF
- Make and model: Gulstm 690A
- Aircraft serial: 11290
- Engine: Garrtt TPE331*
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND WHILE ROLLING OUT, THE NOSE LANDING GEAR COLLAPSED.  THE AIRCRAFT CAME TO REST ON THE NOSE GEAR AND NOSE GEAR DOORS (AND MLG).  THE BELLY WAS NOT DAMAGED.  AFTER INSPECTING THE NOSE LANDING GEAR IT WAS DISCOVERED THAT THE DRAG BRACE SUPPORT HAD CRACKED AT THE PIVOT POINT.  THE AIRCRAFT MFG IS AWARE THAT THIS IS A WEAK SPOT IN THE LANDING GEAR SYSTEM AND HAS A CUSTOM KIT THAT CAN BE INSTALLED.  THE LOCAL FSDO INSPECTED THE AIRCRAFT ON SITE AND DETERMINED THAT THIS WAS A MINOR INCIDENT.  RECOMMEND THE CUSTOM KIT BE INSTALLED ON ALL MFG AIRCRAFT.  (K)
